MAUDE Adverse Event Report: Noras MRI products GmbH Breast BI 7 MR Coil Set 3T; MRI Coil

Noras MRI products GmbH Breast BI 7 MR Coil Set 3T; MRI Coil
Model Number Breast BI 7 MR Coil Set 3T
Medical Device Problem Code Adverse Event Without Identified Device or Use Problem (2993)
Health Effect - Clinical Code Partial thickness (Second Degree) Burn (2694)
Type of Reportable Event Serious Injury
Event or Problem Description
This is an initial 30-day report.This report is one of five related reports concerning local skin injuries reported in association with breast biopsy procedures performed using a noras breast bi 7 biopsy coil, serial number (b)(6).The manufacturer's investigation has been completed, and the final investigation results are included in this initial report.The manufacturer was informed of this event as part of a cluster of five alleged local skin injuries occurring during the period from (b)(6) 2025 through (b)(6) 2026.No individual clinical questionnaire, photographs, procedure date, patient age, patient weight, detailed description of the injury, treatment information, or patient outcome information were made available for this specific patient.Therefore, the circumstances and clinical severity of this individual event could not be independently confirmed.The manufacturer completed its investigation of this event and the four related reports.The investigation included review of the available customer information, clinical information available for the related cases, imaging and system data, device history, service information, quality assurance testing, rf-related testing, and an external review of the clinical workflow.The investigation did not identify a reproducible device malfunction or rf-heating mechanism attributable to the breast bi 7 biopsy coil.Testing of the returned device showed that it met the applicable quality assurance requirements.Additional testing performed in accordance with nema ms 14 demonstrated maximum measured temperatures of 34.2 °c and 34.5 °c without a localized hotspot.Based on the available information and completed testing, a product-related thermal mechanism is considered unlikely.The exact cause of the reported skin injury could not be conclusively determined.Possible contributing factors associated with the local biopsy setup, including contact conditions, accessory materials, moisture, pressure, and the specific procedural configuration, could not be excluded.The device was replaced, and no comparable events were subsequently reported by the customer.
 
Additional Manufacturer Narrative
Submission history: an initial submission for this event was transmitted to fda on 23-apr-2026.The fda acknowledgements indicated that the report failed because the manufacturer report number 3004929307-2026-00003 had inadvertently been used.That report number had already been assigned to another patient report within the same event cluster.Consequently, the attempted submission for this patient was rejected as a duplicate and was not accepted as a valid mdr.The error was identified during a subsequent reconciliation of the fda acknowledgements while preparing the completed investigation reports.The manufacturer is reviewing its emdr report-number assignment and acknowledgement-review process to reduce the risk of recurrence.Final investigation update: the manufacturer completed its investigation of the five related reports concerning local skin injuries reported in connection with breast biopsy procedures performed using breast bi 7 biopsy coil serial number (b)(6).No patient-specific clinical questionnaire, photographs, procedure date, detailed injury information, treatment information, or patient outcome information were available for this individual report.Consequently, the clinical circumstances and severity of this specific event could not be independently confirmed.The overall investigation included review of the available clinical information for the related cases, imaging and system data, device history and service records, quality assurance testing of the returned device, additional rf-related testing, and an external assessment of the clinical workflow.The returned device met the applicable quality assurance requirements.Additional testing performed in accordance with nema ms 14 demonstrated maximum measured temperatures of 34.2 degrees c and 34.5 degrees c without a localized hotspot.No reproducible device malfunction or rf-heating mechanism attributable to the biopsy coil was identified.Based on the completed investigation, a product-related thermal mechanism is considered unlikely.The exact cause of the alleged injury could not be conclusively determined.Possible contributing factors associated with the local biopsy setup, including contact conditions, accessory materials, moisture, pressure, and the specific procedural configuration, could not be excluded.The device was replaced, and no comparable events were subsequently reported by the customer.The manufacturer considers the investigation complete.This initial report contains the final investigation results.Additional follow-up information will be submitted if relevant new information becomes available.

Brand Name
Breast BI 7 MR Coil Set 3T
Common Device Name
MRI Coil
Manufacturer (Section D)
Noras MRI products GmbH
leibnizstrasse 4
hoechberg, bavaria 97204
GM  97204
Manufacturer (Section G)
Noras MRI products GmbH
leibnizstrasse 4
hoechberg, bavaria 97204
GM   97204
Manufacturer Contact
manuel brueckner
leibnizstrasse 4
hoechberg, bavaria 97204
GM   97204
MDR Report Key50437731
Report Number3004929307-2026-00005
Device Sequence Number13158940
Product Code MOS
UDI-Device Identifier04251269207389
UDI-Public04251269207389
Combination Product (Y/N)N
Initial Reporter CountrySZ
PMA/510(K) Number
K162651
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Y
Reporter Type Manufacturer
Report Source Foreign
Initial Reporter Occupation Administrator/Supervisor
Remedial Action Replace
Type of Report Initial
Report Date (Section B) 08/12/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Model NumberBreast BI 7 MR Coil Set 3T
Device Catalogue Number118890
Was Device Available for Evaluation? Yes
Date Returned to Manufacturer07/03/2026
Is the Reporter a Health Professional? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/24/2026
Initial Report FDA Received Date08/25/2026
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured07/18/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Outcome Attributed to Adverse Event Other;
Patient SexFemale